Skip to Content

Results for 'Diarrhea Diabetes, Type 2 Metformin Dosage'

Diabetes, Type 2 - I take Metformin 500mg twice a day. I had been on it just once a day for two?

Posted 8 Dec 2015 5 answers

... years and about 7 months ago my dr increased it cause she said that's the normal dose. The problem is the diarrhea. I had it mild... read more

Does anyone have extreme weakness and then diarrhea after taking metformin?

Posted 11 days ago 1 answer

The weakness episodes always happen before the urge to head to the bathroom. This part is as distressing as the diarrhea. I take 500 mg at... read more

How can I stop the diarrhea caused by metformin?

Posted 25 Feb 2013 44 answers

I was just diagnosed with diabetes. Last week my doctor prescribed metformin to me. I take one 500mg pill two times a day. I have been... read more

Diabetes, Type 2 - I was dx'd with Type 2 Diabetes a year ago. They caught it pretty early...I was?

Posted 16 Oct 2012 4 answers

... running around 140 or 150 fasting BS. I was put on Metformin and after juggling the dosage around I pretty much settled on 850mg... read more

Diabetes, Type 2 - Shoud I take metformin if I don't have diabetes type 2? I'm just borderline?

Posted 29 Jan 2014 6 answers

My doctor prescribed metformin. One tablet twice a day, but after reading about this medicine I'm confused because it says that is for... read more

Can metformin XR made by Sun Pharm pass clear through my digestive system without being digested?

Posted 1 Aug 2013 2 answers

I had an unfortunate bout of diarrhea yesterday which forced me to take a closed look at my stool. I noticed three "pills" in it... read more

Metformin cause for uncontrollable diarrhea and weight loss?

Posted 30 Nov 2011 1 answer

I started out about a year ago taking Metformin 500mg twice a day. Then a few months later the Dr. increased my dose to 800mg twice a day.... read more

Diabetes, Type 2 - I was diagnosed with diabetes type 2 and placed on metformin 500mg/day?

Posted 4 Jan 2013 5 answers

... But I hv heard that the recommended dose is 500mg. bd. Which is the correct one?

Metformin - for the last three months I have been taking one tablet a day for my type 2 diabetes in?

Posted 30 May 2013 1 answer

... this time I have developed black rings around both my eyes. could this be a side effect?

Search Again?

Ask your own Question

Can't find what you're looking for? Put your question to our community and get answers fast.